# SDR C2XA08SH001

- Difficulty date: January 15, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 13,754 hours, 10,609 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Part number: 14564106001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CARGO DOOR CUTOUT LINER DOOR STRIKER PLATE HAS CORROSION ON 2 SIDE.  MX REPAIRED CARGO DOOR  CUTOUT LINER DOOR STRIKER PLATE AT FR 65 IAW EC 5330-01767.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
